# SDR 03FDEA01552

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO PIT HAS A  POSSIBLE CRACK AT STA 5-115 STRINGER SPLICE 45L FLOOR AREA.
